Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2018, Article ID 3420528, 8 pages
https://doi.org/10.1155/2018/3420528
Research Article

A Stochastic TB Model for a Crowded Environment

Department of Mathematics and Applied Mathematics, University of the Western Cape, Private Bag X17, Bellville 7535, South Africa

Correspondence should be addressed to Peter Witbooi; az.ca.cwu@ioobtiwp

Received 19 February 2018; Accepted 12 May 2018; Published 13 June 2018

Academic Editor: Zhidong Teng

Copyright © 2018 Sibaliwe Maku Vyambwera and Peter Witbooi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sibaliwe Maku Vyambwera and Peter Witbooi, “A Stochastic TB Model for a Crowded Environment,” Journal of Applied Mathematics, vol. 2018, Article ID 3420528, 8 pages, 2018. https://doi.org/10.1155/2018/3420528.